# SDR SIMA972174

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 254
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tracks
- Part number: S53678001201
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV - 2 INSPECTION TASK CARD ZL-141-GVI-10010-001 MAINTENANCE DISCOVERED THE FOLLOWING SEAT TRACKS WERE CORRODED OUT OF LIMITS;  THE LEFT AFT INBOARD, LEFT AFT OUTBOARD, RIGHT AFT INBOARD, RIGHT AFT OUTBOARD.  MAINTENANCE REMOVED AND REPLACED SEAT TRACKS IAW SRM 51-25-04 AND SRM 51-21-27.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
